Items where Division is "Sunway University > School of Mathematical Sciences > Department of Applied Statistics" and Year is 2020

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | N
Number of items: 3.

C

Chew, X. Y. and Khaw, K. W. and Yeong, W. C. * (2020) The efficiency of run rules schemes for multivariate coefficient of variation: A Markov chain approach. Journal of Applied Statistics, 47 (3). pp. 460-480. ISSN 1360-0532

Chew, Y. Y. and Khoo, B. C. and Khaw, K. W. and Yeong, W. C. * (2020) Economic and economic-statistical designs of variable sample size and sampling interval coefficient of variation chart. Communications in Statistics - Theory and Methods. pp. 1-25. ISSN 0361-0926

N

Ng, P. S. and Khoo, B. C. and Yeong, W. C. * and Lim, S. L. (2020) A Variable sampling interval EWMA Xbar chart for the mean with auxiliary information. In: Computational Science and Technology. Lecture Notes in Electrical Engineering, 603 . Springer, Singapore, pp. 113-122. ISBN 978-9811500572

This list was generated on Mon Jun 27 05:16:20 2022 +08.